Open Access
Sept. 2000 The ``abc'' conjecture over function fields
Pei-Chu Hu, Chung-Chun Yang
Proc. Japan Acad. Ser. A Math. Sci. 76(7): 118-120 (Sept. 2000). DOI: 10.3792/pjaa.76.118


This paper shows that the analogy of ``abc'' conjecture for non-Archimedean entire functions is true.


Download Citation

Pei-Chu Hu. Chung-Chun Yang. "The ``abc'' conjecture over function fields." Proc. Japan Acad. Ser. A Math. Sci. 76 (7) 118 - 120, Sept. 2000.


Published: Sept. 2000
First available in Project Euclid: 23 May 2006

zbMATH: 0979.11023
MathSciNet: MR1785638
Digital Object Identifier: 10.3792/pjaa.76.118

Primary: 11D88 , 11E95 , 11Q25
Secondary: 30D35

Keywords: ``abc'' conjecture , entire functions , non-Archimedean

Rights: Copyright © 2000 The Japan Academy

Vol.76 • No. 7 • Sept. 2000
Back to Top